# SDR ANCF2015021102

- Difficulty date: February 11, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N728AV
- Make and model: Airbus A320-214
- Aircraft serial: 6209
- Aircraft time: 975,063 hours, 955 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH ECAM, LANDING GEAR NOT DOWN LOCK.  THIS ITEM IS DEFERRED TO DMI 19MEL 32-31-00 CAT B.  IAW AMM 32-31-00-040-803 DEACTIVATION OF THE LG RETRACTING SYS WAS ACCOMPLISHED.  IAW TSM 32-31-00-810-808 THE STEP 3 B & STEP 4 A 4 FAUL INSOLATION WERE ACCOMPLISHED.  IAW AWM 32-31-09 P0013 SH 1 RELAY 62GA WAS REPLACED.  IAW AMM 32-31-00-720-002 FUNCTIONAL TEST OF THE NORMAL EXTENSION & RETRACTION OF THE LG WAS ACCOMPLISHED.IAW AMM 32-31-00-440-803A THE REACTIVATION OF THE LG SYS WAS ACCOMPLISHED.
